# SDR DALA2025091406750

- Difficulty date: September 13, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 82,276 hours, 31,904 cycles
- Engine: Pwa PW2037
- Engine time: 90,853 hours, 39,193 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Case
- Condition: Loose
- Location: Ptu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ALTERNATE GEAR EXT USED AFTER LT HYD SYS LOSS DURING APPROACH.   FOUND LT ENG HYD CASE DRAIN FILTER DPI MISSING. REPLACED LEFT ENGINE FILTER MODULE DPI, HYDRAULIC POWER TRANSFER UNIT, LEFT ALTERNATING CURRENT PUMP, LEFT ENGINE DRIVEN PUMP, EDP CASE FILTER, PRESSURE, FILTER PTU CASE FILTER, ACMP CASE AND PRESSURE FILTER, NLG GEAR SEQUENCE VALVE, AND NOSE GEAR CHECK VALVES PER AMM 29-11 AND 32-31. (LP 7353684)
